# SDR ASAA11510453

- Difficulty date: September 30, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 19,195 hours, 5,879 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter Element
- Part number: 38809381
- Condition: Dirty
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EPDC FOUND LUBE FILTER BYPASS PIN POPPED.  REPLACED LUBE FILTER REF M/M 49 91 12 000 802 AND 49 91 12 400 802.  NO LEAKS NOTED.  OK FOR SERVICE.
